# SDR UPS97824637

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND MAIN CARGO DOOR, UPPER DOOR JAMB (SKIN) COVER ON FUSELAGE CRACKED AT LONGERON 8, F/S 180.  FABRICATED REPAIR DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, 51-1-4, 51-1-8, 51-1-21.
